# SDR 9513089906

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS EXTENDED AND FLAPS AT 25 DEGREES.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND EMERGENCY EQUIPMENT WAS CALLED TO MEET FLIGHT ON LANDING AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR DOWNLOCK SWITCH.  ALSO, REPAIRED RIGHT MAIN GEAR DOOR AND REPLACED BOTH MAIN GEAR DOOR SKID PLATES DUE TO DAMAGE INCURRED.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
